Aa
Aa
A
A
A
Close
Avatar universal

why am I spotting for no apparent reason

Last month, I missed one active pill(second week toward the end) and I started spotting the very next day and lasted 12 day(it stopped on placebo week). My own fault. No problem. Then I start a new pack, this time, I take pill every day on time except 30 mins late on one day. then i had some light brown spotting yesterday (beginning of the second week) and today I have light/bright red (luckily I have pantyliner) I have no idea whats wrong. Should I expect this spotting to last until placebo week again? Thats another 2 more weeks. And I've been taking the same pill for 1.5 years. Since I'm on pill, there is no ovulating so I am really lost..... please help.
1 Responses
5536886 tn?1455827346
Spotting is very normal when on birth control, especially if you  miss a dose.  It's hard to say how long it will last, since each woman is different, but it is normal.  Even though it's normal, it's always a good idea to follow up with your doctor just to check and make sure that everything is ok.  
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.